research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
LOCAL SOLVABILITY AND CONTROLLABILITY OF SEMILINEAR INITIAL VALUE CONTROL PROBLEMS VIA SEMIGROUP APPROACH

Authors: Manaf A. Salah --- Radhi A. Zboon
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2007 Volume: 10 Issue: 1 Pages: 101-110
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

The aim of this paper is to prove the local existence, uniqueness and the exact controllability of the mild solutions of semilinear initial value control problems in suitable Banach spaces using semigroup theory "compact semigroup" and Schauder fixed point theorem.

الهدف من هذا البحث هو أثبات وجود, وحدانية وقابلية السيطرة للحل العام (محلي) لمسألة سيطرة شبه خطية ذات قيمة أبتدائية في فضاء باناخ مناسب بأستخدام منهج شبه الزمرة (شبه الزمرة المتراصة) و نظرية النقطة الثابتة لشويدر

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2007 (1)